On Real Flag Manifolds with Cup-Length Equal to Its Dimension

We prove that for any positive integers n1, n(2),..., n(k) there exists a real flag manifold F (1,..., 1, n(1), n(2),..., n(k)) with cup-length equal to its dimension. Additionally, we give a necessary condition that an arbitrary real flag manifold needs to satisfy in order to have cup-length equal...

Full description

Saved in:
Bibliographic details
Volume: 70
Main Author: Radovanovic, Marko
Format: Journal Article
Language: English
Place of publication: HEIDELBERG SPRINGER HEIDELBERG 01.06.2020
Springer Nature B.V
published in: Czechoslovak mathematical journal Vol. 70; no. 2; pp. 299 - 310
Data of publication: 2020-06-01
ISSN: 0011-4642
1572-9141
EISSN: 1572-9141
Discipline: Mathematics
Subjects:
Online Access: Fulltext
Database: Web of Knowledge
Web of Science - Science Citation Index Expanded - 2020
Science Citation Index Expanded
Web of Science
Database information Databases - DBIS